# SDR SWI2025F00153

- Difficulty date: February 14, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 51,772 hours, 44,489 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE CARGO WARNING MESSAGE DURING ROLLOUT AFTER LANDING.  RAN QRC & QRH, MESSAGE DID NOT GO OUT.  FIREX BOTTLES WERE BLOWN.     (FLIGHT 5352 - FILED CLOSED)      PLEASE REFERENCE AML 1537776 FOR REPLACEMENT OF CARGO SMOKE DETECTOR #1. PLEASE REFERENCE AML 1537778 FOR REPLACEMENT OF CARGO SMOKE DETECTOR #2. FOUND NO EVIDENCE OF SMOKE/FIRE DAMAGE IN THE CARGO COMPARTMENT. DUE TO DISCHARGE OF BOTH CARGO BOTTLES BY THE CREW, REMOVED AND REPLACED BOTH SMALL AND LARGE CARGO BOTTLES IN RED TO CRJ 200 AMM 26-25-01. OPS CHECK GOOD AT THIS TIME. NO SMOKE CARGO OR OTHER ASSOCIATED MSGS AT THIS TIME.
